# SDR SIMA20210109007

- Difficulty date: January 9, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 13,077 hours, 8,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 82-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT INBOARD SEAT TRACK CORRODED, AS MARKED FR 84.  LEVEL 2 CORROSION.  C/A: INSTALLED NEW RT INBOARD SEAT TRACK SPLICEREPAIR PARTS AT FR 84 NCR-EJ-53-025 ETD2021-170--0008883.
